# SDR DALA2023091207457

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 REPAIR AT FR20 RH, DOOR STOP #7 AT DOUBLE JOGGLE LEVEL REQUIRES FOLLOW UP INSPECTIONS PRIOR TO 38,442 TOTAL FLIGHT CYCLES AND EVERY 4,500 FLIGHT CYCLES THEREAFTER PER ERA 611000-14 SECTION II. CORRECTIVE ACTION: COMPLIED WITH INSPECTION. NO TROUBLE FOUND. CONTINUE ON MON. (2964681)
